Skip to Main content Skip to Navigation
Journal articles

Random walk questions for linear quantum groups.

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01898702
Contributor : Julien Bichon <>
Submitted on : Thursday, October 18, 2018 - 4:53:39 PM
Last modification on : Tuesday, April 20, 2021 - 12:21:04 PM

Identifiers

  • HAL Id : hal-01898702, version 1

Citation

Teodor Banica, Julien Bichon. Random walk questions for linear quantum groups.. International Mathematics Research Notices, Oxford University Press (OUP), 2015, 2015 (24), pp.13406-13436. ⟨hal-01898702⟩

Share

Metrics

Record views

75